# SDR R61A2022092700593

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17003859001
- Condition: Corroded
- Location: Zone 100
- Component: Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND.-CORROSION FOUND ON FWD FUSE FLOOR STRUCTURE SHEAR WEB BTWN FR19-20 LH SIDE AFT OF L1 DOOR. REPLACED PN 170-07311-001 IAW SRM 51-41-02, 51-43-04.  AC WAS RTS
